# SDR ASAA2017050720752

- Difficulty date: May 7, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,897 hours, 8,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY WAY INTERCOSTAL CRACKED LBL 44 FS 312 TO FS 328. TOP SURFACE OF INTERCOSTAL HAS CRACK AND STRUCTURE IS MISSING AROUND FLOORBOARD FASTENER HOLE. GROUNDED - YES. REMOVED AND REPLACED FWD ENTRY INTERCOSTAL AT LBL 44 12 TO 328 IAW SRM 51-40-02-0G-0.
